# SDR CALA2022070801683

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 102,312 hours, 24,136 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bracket
- Part number: 146N10204
- Condition: Cracked
- Location: Frame 1580rh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0577 FRAME 1580RH - PSU SUPPORT RAIL ATTACHMENT CLIP T O FRAME INTERFACE - INBD RIVET, FRAME AFT SIDE HOLE CRACKED EXTENDING FROM RIVET HOLE. TRANSCRIBED FROM HAECO GSO NR 9281088
